esarms.com
bannednutrition.com
Results 1 to 4 of 4

Thread: RAD 140 PCT Struggles - Totally neccessary?

  1. #1

    Unhappy RAD 140 PCT Struggles - Totally neccessary?

    Took RAD 140 and MK-677 together for about 5 weeks (20ml each). Saw HUGE gains right away, however I cut the cycle short because I started feeling sort of a soreness and discomfort in the thyroid area and assumed that it might have been causing some adverse reaction.

    I got on 50ml Clomid right away after stopping my cycle. Within a few days I had symptoms of fever turn on, but my temperature was normal. Had a terrible headache, felt nauseous and super weak. After a week at 50ml I dropped it down to 25ml and felt the fever symptoms come back again. And once again, no temperature. So here's my questions:

    1. Do I really need a PCT after 5 weeks of RAD 140?
    2. Are the symptoms I'm experiencing coming from the fact that I stopped RAD 140? Or is it because I started Clomid?
    3. Are there natural PCT solutions that can be implemented?
    4. What should I do? lol

  2. #2
    Senior Member
    Join Date
    Feb 2018
    Location
    victoria , Australia
    Posts
    461
    I've ran RAD twice now and I fucking love it. Its defiantly my favourite sarm. I never experienced any of your issues while on cycle , granted you were taking 677 as well but again those sides don't sound normal for that either . Did both come from the same source? .YES you need a PCT after 5 weeks RAD is suppressive and if you don't have legit RAD then who knows where your levels are at without bloods..... . I ran clomid for 4 weeks and again never had those symptoms you experienced. I know people get different reactions from different compounds etc but im wondering about your source ?
    Dylan might be able to help on other PCT solutions I know nolva might be a alternative but it isent "natural" .

  3. #3
    Quote Originally Posted by Aussymatt View Post
    I've ran RAD twice now and I fucking love it. Its defiantly my favourite sarm. I never experienced any of your issues while on cycle , granted you were taking 677 as well but again those sides don't sound normal for that either . Did both come from the same source? .YES you need a PCT after 5 weeks RAD is suppressive and if you don't have legit RAD then who knows where your levels are at without bloods..... . I ran clomid for 4 weeks and again never had those symptoms you experienced. I know people get different reactions from different compounds etc but im wondering about your source ?
    Dylan might be able to help on other PCT solutions I know nolva might be a alternative but it isent "natural" .
    Yeah, I read online about Clomid causing fever symptoms in some people. I also read that coming off RAD 140, your T levels will be much lower and that because you have low T, your immune system isn't as strong. Sounds logical.

    Overall I mostly feel like crap when taking the Clomid. I didn't take it in the last 24 hours and I'm feeling a bit better. I might need to research some other PCT solutions that are out there.

  4. #4
    if you are severely suppressed at any time with rad, then you dont have real rad and in just five weeks, there's no way that you are... i would still run a pct after five weeks but i would be weary of what you are even using

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •